# SDR R61A2020121500870

- Difficulty date: November 23, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Stiffener
- Part number: 17087574001
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WASTE ACCESS DOOR STIFFENER.  AAR REPALCED THE STIFFENER ON NRC 4500812-1000-003, PER ARM 51-41-02.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
